# SDR SWAA2021040561038

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 22,897 hours, 10,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED TO MX L1-R1 ENTRY/SERVICE DOOR GIRT BAR SUPPORT MATERIAL EXCESSIVE / REPACKED L1 ENTRY & R1 SERVICE DOOR GIRT BAR MATERIAL PER MT # 725-61-06
